# SDR SWAA2021042858885

- Difficulty date: March 25, 2021
- Submitted: April 28, 2021
- Operation: Air carrier
- Aircraft: N443WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29838
- Aircraft time: 60,053 hours, 35,289 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LEADING EDGE RIB Ï¿½ 9 AT RT HORIZONTAL STABILIZER / REPLACED RIB 9 LEADING EDGE AT RT HORIZONTAL STABILIZER DRILLED NEW RIB IAW SRM B737-700 51-40-02; 51-10-02; 51-40-05 DWG 186A1001 REV D REPLACED RIB DUE TO NOT FOUND ALLOWABLE DAMAGE IN SRM B737-700
